Send to

Choose Destination
See comment in PubMed Commons below
Br J Haematol. 1993 Sep;85(1):191-2.

Sweet's syndrome associated with G-CSF.

Author information

  • 1Department of Oncology, Cukurova University Faculty of Medicine, Balcali, Adana, Turkey.


Sweet's syndrome (SS) developed in two patients with acute myeloid leukaemia (AML) treated with granulocyte colony stimulating factor (G-CSF) for febrile neutropenia due to AML chemotherapy. Fever, painful skin and conjunctival lesions developed and neutrophilic infiltration was detected at biopsy specimens. Neutrophilia was not detected. Skin lesions regressed within 1-2 weeks and conjunctival lesions within 4 weeks following the cessation of G-CSF. We conclude that SS may be a complication of G-CSF therapy and tender skin and/or conjunctival lesions developing during G-CSF therapy should suggest the possibility of SS.

[PubMed - indexed for MEDLINE]
PubMed Commons home

PubMed Commons

How to join PubMed Commons

    Supplemental Content

    Full text links

    Icon for Wiley
    Loading ...
    Support Center